American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Currrent Issue: Volume 8, Number 1, 2020

Open AccessReview Article
A Time Series Analysis of Federal Budgetary Allocations to Education Sector in Nigeria (1970-2018)
American Journal of Applied Mathematics and Statistics. 2020, 8(1), 1-8. DOI: 10.12691/ajams-8-1-1
Pub. Date: January 10, 2020Views: 1426Downloads: 1115
Open AccessArticle
A New Gumbel Generated Family of Distributions: Properties, Bivariate Distribution and Application
American Journal of Applied Mathematics and Statistics. 2020, 8(1), 9-20. DOI: 10.12691/ajams-8-1-2
Pub. Date: January 19, 2020Views: 955Downloads: 741
Open AccessArticle
Analysis of Guangzhou Residents' Willingness to Sign Family Physicians and Its Influencing Factors Based on Structural Equation Model
American Journal of Applied Mathematics and Statistics. 2020, 8(1), 21-27. DOI: 10.12691/ajams-8-1-3
Pub. Date: March 18, 2020Views: 256Downloads: 155